MathSciNet Relay Station
MathSciNet bibliographic data
MR2815801 54H25 (47H10)
Sumitra, R.; Rhymend Uthariaraj, V.; Vijayaraju, P.; Hemavathy, R. Common fixed point theorems for uniformly subcompatible mappings satisfying more general condition. Tamkang J. Math. 42 (2011), no. 1, 9–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement